# SDR USAABB96058

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N3 Tach
- Part number: 3301KGAMS1
- Condition: Failed
- Location: Rt Engine
- Part time: 11,906 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1441 - EN ROUTE BWI-SXM, CREW NOTED THE RIGHT DUCT PRESSURE LOW, THE RIGHT ENGINE N3 INDICATION AT ZERO, AND THE RIGHT ENGINE OIL PRESSURE IN THE AMBER BAND.  FLIGHT RETURNED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND AND SECURED A LOOSE SENSE LINE AT THE 490 DEGREE SWITCH, AND REPLACED THE RIGHT N3 TACHOMETER GENERATOR.  (M)
